# SDR USAA2009060491397

- Difficulty date: May 14, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654681584
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT BS 727E + 7 INCHES, RBL 24.75.  REPLACED SEAT TRACK AT BS 727E + 7 INCHES, RBL 24.75 IAW B737 SRM 51-40-02.
